Multivalued linear transformations of hyperspaces
DOI:
https://doi.org/10.23755/rm.v27i1.31Keywords:
hypervector space, multivalued linear transforma- tion, category, fundamental relationAbstract
The purpose of this paper is the study of multivalued linear transformations of hypervector spaces (or hyperspaces) in the sense of Tallini. In this regards first we introduce and study various multivalued linear transformations of hyperspaces and then constitute the categories of hyperspaces with respect the different linear transformations of hyperspaces as the morphisms in these categories. Also, we construct some algebraic hyperoperations on Hom K (V,W), the set of all multivalued linear transformations from a hyperspace V into hyperspaces W, and obtaine their basic properties. Finally, we construct the fundamental functor F from HV K , category of hyperspaces over field K into V K , the category of clasical vector space over K.References
R. Ameri, On Categories of Hyperproups and Hypermodules, Journal of Discrete Mathematical Science and and Cryptography, 6, 2-3 (2003) 121-132.
R. Ameri, O. R. Dehghan, O Dimension of Hypervector Spaces, Euro-pean Journal of Pure and Applied rete Mathematics, 1, 2: 32-50 (2008).
R. Ameri, M. Norouzi, On multiplication (m,n)-hypermodules, Euro-pean Journal of Combinatorics, 44 (2015) 153-171.
R. Ameri, K. Chs.dimi, Categories of hyperspaces, submitted.
R. Ameri, M. Norouzi, (m, n)-hypermodules, Europe. Journal of Com-binatorics, 44 (2015)
R. Ameri, 01. Norouzi, New Fundamental Relation of Hyperrings, Euro-pean Journal of Combinatorics, 34 (2013) 884-891.
R. Ameri, M. Norouzj, Prime and Primary Hyperideals in Krasner , European Journal of Combinatorics, 34 (2013) 379-390.
,12;granerici .:t.cRoosempnubtiengrg: VII. 15, zs,o6f .i(1200ftdrg.-ebrz,6Multivalued
R. Ameri, M. M. Zahedi, Hyperalgebraic Systems, Italian Journal of Pure and Applied Mathematics, No. 6 (1999) 21-32.
R. Ameri, M. Norouzi, V. Leoreanu-Fotea, On prime and primary subhy-permoduks of (m, n)-hypermodules, European Journal of Combinatorics, 44 (2015) 175190.
P. Corsini, Prviegomena of Hypergroup Theory, Seconcl Edition, Aviani Editor, 1993.
P. Corsini, V. Leoreanu-Fotea, Applications of Hyperstructure Theory, Kluwer Academic Publishers, Dordrecht, Hardbound, 2003.
B. Davva, V. Leoreann-Fotca, Hypetriny Theory and Applications, In-ternational Academic Press, USA, 2007.
B. Davy., Polygmup Theory mui Related Systems, World Scientific, 2013.
F. Marty, Sur tine Generalization de la Nontion de Groupe, 8th Congress d. Mathematiciens Scandinaves, Stockholm, (1934) 45-49.
M. Motameni, R. Ameri and R. Sadeghi, Hypermatrix Based on Krasner Hypervector Spaces, Ratio Mathematics 25 (2013) 77-94.
M.S. Talfini, Hypervector Spaces, 4th ABA, World Scientific, Xanthi, Greece, (1990) 167-174.
M.S. Tallini, IVeak Hypervector Spaces and Norms in suck SW., Pro-ceedings of the Fifth International Congress on Algebraic Hyperstruc-tures and Applications, Jasi, Rinnania, Hadronic Press,(1994) 199-206.
MS. Tallini, Dimensions in Multivalued Algebraic Structures, ItalMn Jownal of Pure and Applied lqathematics, 1 (1997) 51-64.
T. Vougiouklis, Hyperstructure and Their Representations, Hadronic Pre., Inc., 1994.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.